# SDR RAIA0005008

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 18,329 hours, 20,463 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: Q46814587
- Condition: Failed
- Location: Taxi Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7406-STL- DURING TAXI, DISCOVERED BOTH TAXI LIGHTS AND RIGHT LANDING LIGHT ARE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED TAXI AND LANDING LIGHT BULBS.
